| Home | E-Submission | Sitemap | Contact Us |  
logo
Korean J Med > Volume 88(3); 2015 > Article
The Korean Journal of Medicine 2015;88(3): 281-287.
단일 3차 의료 기관의 약물 유발 아나필락시스 발생 현황
문일주1, 박혜정1,2, 김성렬1, 고범석1, 임동우1, 박경희1,2, 이재현1,2, 박중원1,2
1연세대학교 의과대학 내과학교실
2연세대학교 의과대학 알레르기 연구소
Drug-Induced Anaphylaxis in a Single Korean Tertiary Hospital
Il Joo Moon1, Hye Jung Park1,2, Sung Ryeol Kim1, Beom Seok Koh1, Dong Woo Leem1, Kyung Hee Park1,2, Jae-Hyun Lee1,2, Jung-Won Park1,2
1Department of Internal Medicine, Yonsei University College of Medicine, Seoul, Korea
2Institute of Allergy, Yonsei University College of Medicine, Seoul, Korea
Corresponding Author: Jae-Hyun Lee ,Tel: +82-2-2228-1987, Fax: +82-2-393-6884, Email: jhleemd@yuhs.ac
Received: June 5, 2014;   Revised: August 19, 2014;   Accepted: September 18, 2014.
This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/3.0/) which permits unrestricted noncommercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
ABSTRACT
Background/Aims:
Drug-induced anaphylaxis (DIA) is a severe, acute, and potentially life-threatening condition. In Korea, only a few well-documented cases of DIA have been described. Therefore, the aim of this study was to investigate the clinical characteristics, causes, and management of DIA in a single Korean medical institute.
Methods:
This was a retrospective medical record review of all DIA patients who visited the in-patient, out-patient, and emergency departments of our hospital from January 1 2006 to October 30 2013.
Results:
Among 605 cases of anaphylaxis, 167 were drug-induced. The culprit drugs were contrast agents (43 cases, 25.7%), antibiotics (38, 22.8%), non-steroidal anti-inflammatory drugs (35, 21.0%), anti-cancer drugs (22, 13.2%), parenteral vitamins (9, 5.4%), ranitidine (6, 3.6%), and neuromuscular blockers (3, 1.8%). The most common organ-specific symptoms/signs were cardiovascular (74.3%), cutaneous (71.3%), respiratory (55.7%), and gastrointestinal manifestations (19.2%). In most cases, DIA was treated with antihistamines (77.2%) and systemic corticosteroids (76.5%); the use of epinephrine was considerably less frequent (35.3%).
Conclusions:
In our institution, contrast agents were the leading cause of DIA. Although epinephrine is the drug of choice in the treatment of acute anaphylaxis, fewer than 50% of the study patients received epinephrine to treat DIA.
Keywords: Anaphylaxis; Epidemiology; Epinephrine; Adverse drug reaction
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Supplementary Material  Supplementary Material
  E-Mail
Share:      
METRICS
1
Crossref
1,651
View
51
Download
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community